Alert archive / Pennsylvania / Wind Advisories in 2007

Wind Advisory 4, NWS Pittsburgh, PA

December 16, 200712 counties in Pennsylvania; 6 counties in West Virginia; 11 counties in Ohio

NWS Pittsburgh, PA issued this wind advisory at Dec 16, 2007, 5:08 AM EST for 12 counties in Pennsylvania; 6 counties in West Virginia; 11 counties in Ohio. It took effect at Dec 16, 2007, 10:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 16, 2007, 5:08 AM EST (10:08 UTC)
In effect from
Dec 16, 2007, 10:00 AM EST
Expired
Dec 17, 2007, 4:17 AM EST
In force
18 hr
Issued by
NWS Pittsburgh, PA
All 29 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 10.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2007-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2007-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
535 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPBZ 161008
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
508 AM EST SUN DEC 16 2007

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-161815-
/O.NEW.KPBZ.WI.Y.0004.071216T1500Z-071217T0300Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO...
WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE
508 AM EST SUN DEC 16 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
EST THIS EVENING. 

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST TO ABOUT 50 MPH
AT TIMES. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA
CARE TRAVELING. 

$$

PAZ013-014-020>022-029-031-WVZ021-022-161815-
/O.NEW.KPBZ.WI.Y.0004.071216T1700Z-071217T0900Z/
LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-
MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
BEAVER...PITTSBURGH METRO AREA...KITTANNING...FORD CITY...
LEECHBURG...FREEPORT...APOLLO...WASHINGTON...CANONSBURG...
DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...
WAYNESBURG...FAIRDALE...FAIRMONT...MORGANTOWN
508 AM EST SUN DEC 16 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM EST MONDAY.

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST TO ABOUT 50 MPH
AT TIMES. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA
CARE TRAVELING. 


$$

MDZ001-PAZ007>009-015-016-023-030-032-WVZ023-041-161815-
/O.NEW.KPBZ.WI.Y.0004.071216T1700Z-071217T1200Z/
GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
WESTMORELAND-FAYETTE-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY...
BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...
CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS...
DAVIS...THOMAS
508 AM EST SUN DEC 16 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY.

|THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST TO ABOUT 55 MPH
AT TIMES. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE
EXTRA CARE TRAVELING.

$$
5 follow-up statements
000 
WWUS71 KPBZ 161457
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
957 AM EST SUN DEC 16 2007

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-162200-
/O.CON.KPBZ.WI.Y.0004.071216T1500Z-071217T0300Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO...
WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE
957 AM EST SUN DEC 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

WEST WINDS WILL GUST TO 50 MPH THROUGH THIS EVENING. WIND GUSTS
THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING 
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA 
CARE TRAVELING.

$$

PAZ013-014-020>022-029-031-WVZ021-022-162200-
/O.CON.KPBZ.WI.Y.0004.071216T1700Z-071217T0900Z/
LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-
MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
BEAVER...PITTSBURGH METRO AREA...KITTANNING...FORD CITY...
LEECHBURG...FREEPORT...APOLLO...WASHINGTON...CANONSBURG...
DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...
WAYNESBURG...FAIRDALE...FAIRMONT...MORGANTOWN
957 AM EST SUN DEC 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

WEST WINDS WILL GUST TO 50 MPH THIS AFTERNOON AND TONIGHT. WIND
GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA
CARE TRAVELING.


$$

MDZ001-PAZ007>009-015-016-023-030-032-WVZ023-041-162200-
/O.CON.KPBZ.WI.Y.0004.071216T1700Z-071217T1200Z/
GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
WESTMORELAND-FAYETTE-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY...
BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...
CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS...
DAVIS...THOMAS
957 AM EST SUN DEC 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

WEST WINDS WILL GUST TO 55 MPH THIS AFTERNOON AND TONIGHT. WIND
GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA
CARE TRAVELING.

$$
000 
WWUS71 KPBZ 161810
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
110 PM EST SUN DEC 16 2007

PAZ013-014-020>022-029-031-WVZ021-022-170400-
/O.EXT.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/
LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-
MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
BEAVER...PITTSBURGH METRO AREA...KITTANNING...FORD CITY...
LEECHBURG...FREEPORT...APOLLO...WASHINGTON...CANONSBURG...
DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...
WAYNESBURG...FAIRDALE...FAIRMONT...MORGANTOWN
110 PM EST SUN DEC 16 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. 

WEST WINDS WILL GUST TO 50 MPH THROUGH TONIGHT. WIND GUSTS 
THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA
CARE TRAVELING.

$$

MDZ001-PAZ007>009-015-016-023-030-032-WVZ023-041-170400-
/O.EXT.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/
GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
WESTMORELAND-FAYETTE-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY...
BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...
CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS...
DAVIS...THOMAS
110 PM EST SUN DEC 16 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. 

WEST WINDS WILL GUST TO 55 MPH THROUGH TONIGHT. WIND GUSTS THIS
STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING.

$$

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-170300-
/O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T0300Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO...
WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE
110 PM EST SUN DEC 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

WEST WINDS WILL GUST TO 50 MPH THROUGH THIS EVENING. WIND GUSTS
THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING.

$$
000 
WWUS71 KPBZ 162126
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
426 PM EST SUN DEC 16 2007

MDZ001-WVZ023-041-170530-
/O.UPG.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/
/O.NEW.KPBZ.HW.W.0001.071216T2126Z-071217T1000Z/
GARRETT-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD...
TERRA ALTA...PARSONS...DAVIS...THOMAS
426 PM EST SUN DEC 16 2007

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 AM EST MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

WEST WINDS WILL GUST TO 60 MPH THROUGH TONIGHT. WIND GUSTS THIS
STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND POWER OUTAGES.

$$

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-170300-
/O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T0300Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO...
WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE
426 PM EST SUN DEC 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

WEST WINDS WILL GUST TO 50 MPH THROUGH THIS EVENING. WIND GUSTS
THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING.

$$

PAZ013-014-020>022-029-031-WVZ021-022-170530-
/O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/
LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-
MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
BEAVER...PITTSBURGH METRO AREA...KITTANNING...FORD CITY...
LEECHBURG...FREEPORT...APOLLO...WASHINGTON...CANONSBURG...
DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...
WAYNESBURG...FAIRDALE...FAIRMONT...MORGANTOWN
426 PM EST SUN DEC 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. 

WEST WINDS WILL GUST TO 50 MPH THROUGH TONIGHT. WIND GUSTS THIS
STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING.

$$

PAZ007>009-015-016-023-030-032-170530-
/O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/
MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-WESTMORELAND-
FAYETTE-
INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY...
GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...
TIONESTA...CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...
BROCKWAY...INDIANA...GREENSBURG...NEW KENSINGTON...JEANNETTE...
LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE...OHIOPYLE
426 PM EST SUN DEC 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. 

WEST WINDS WILL GUST TO 55 MPH THROUGH TONIGHT. WIND GUSTS THIS
STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING.

$$
000 
WWUS71 KPBZ 170206
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
906 PM EST SUN DEC 16 2007

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-170315-
/O.CAN.KPBZ.WI.Y.0004.000000T0000Z-071217T0300Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO...
WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE
906 PM EST SUN DEC 16 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

WINDS SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA. FOR THE REST
OF TONIGHT WIND GUSTS WILL BE IN THE 20 TO 30 MPH RANGE.

$$

PAZ007>009-013>016-020>022-029-031-WVZ021-022-170315-
/O.CAN.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-MARION-MONONGALIA-
INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY...
GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...
TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...
CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...LEECHBURG...
FREEPORT...APOLLO...WASHINGTON...CANONSBURG...DONORA...
CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...WAYNESBURG...
FAIRDALE...FAIRMONT...MORGANTOWN
906 PM EST SUN DEC 16 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

WINDS SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA. FOR THE REST
OF TONIGHT WIND GUSTS WILL BE IN THE 20 TO 30 MPH RANGE.

$$

MDZ001-WVZ023-041-171000-
/O.CON.KPBZ.HW.W.0001.000000T0000Z-071217T1000Z/
GARRETT-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD...
TERRA ALTA...PARSONS...DAVIS...THOMAS
906 PM EST SUN DEC 16 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. 

WEST WINDS WILL GUST TO 60 MPH THROUGH TONIGHT. WIND GUSTS THIS
STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND POWER OUTAGES.

$$

PAZ023-030-032-171000-
/O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/
INDIANA-WESTMORELAND-FAYETTE-
INCLUDING THE CITIES OF...INDIANA...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE...
OHIOPYLE
906 PM EST SUN DEC 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. 

WEST WINDS WILL GUST TO 50 MPH THROUGH TONIGHT AT THE HIGHER
ELEVATIONS. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
TAKE EXTRA CARE TRAVELING. THERE COULD ALSO BE POWER OUTAGES.

$$
000 
WWUS71 KPBZ 170917
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
417 AM EST MON DEC 17 2007

MDZ001-WVZ023-041-171030-
/O.CAN.KPBZ.HW.W.0001.000000T0000Z-071217T1000Z/
GARRETT-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD...
TERRA ALTA...PARSONS...DAVIS...THOMAS
417 AM EST MON DEC 17 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE HIGH
WIND WARNING. 

WIND WILL STILL GUST TO 30 TO 35 MPH TODAY...BUT THE THREAT OF
DAMAGING WIND GUSTS HAS DIMINISHED.

$$

PAZ023-030-032-171030-
/O.CAN.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/
INDIANA-WESTMORELAND-FAYETTE-
INCLUDING THE CITIES OF...INDIANA...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE...
OHIOPYLE
417 AM EST MON DEC 17 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

WIND WILL STILL GUST TO APPROXIMATELY 30 MPH TODAY...BUT THE
THREAT OF TRAVEL-HINDERING GUSTS HAS DIMINISHED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Dec 15, 10:07 PM EST, 7 hours 1 minute earlier.

Area forecast discussion, Dec 15, 10:07 PM EST, 7 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1007 PM EST SAT DEC 15 2007

.SYNOPSIS...
STRONG LOW PRESSURE WILL CROSS THE UPPER OHIO VALLEY TONIGHT AND
SUNDAY...BRINGING A WINTRY MIX OF PRECIPITATION TO THE MOUNTAINS
AND AREAS NORTH OF INTERSTATE 70...AND SUBSTANTIAL RAIN TO LOW
AREAS SOUTH OF INTERSTATE 70. HIGH PRESSURE WILL BUILD INTO THE
REGION MONDAY...WITH COLD AND MAINLY DRY CONDITIONS THROUGH THE
MIDDLE OF THE COMING WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
ABOVE FREEZING AIR SLOWLY WORKING NORTHWARD INTO OUR AREA. PCPN
RAIN SOUTH OF PITTSBURGH, FREEZING RAIN AND SNOW WEST TO EAST
ACROSS THE PITTSBURGH AREA WITH SNOW NORTH OF PITTSBURGH. DURING
THE DAY ON SUNDAY SFC LOW MOVES NORTHWARD THROUGH CENTRAL OHIO.
WILL CONTINUE THE FLOOD WATCH TO THE SOUTH...AS HPC/MODEL QPFS
SHOW 0.75 TO 1.25 INCHES OF RAIN THRU THE OVERNIGHT. WILL ALSO
CONTINUE THE WINTER WEATHER ADVISORY AND WINTER STORM
WARNING...ALTHOUGH THE SOUTHERN PORTION OF THE WINTER WX ADV MAY
HAVE TO BE CANCELED LATER TNGT AS PRECIP MAY CHANGE TO ALL RAIN
FOR 6-12 HRS. HAVE A CONCERN FOR THE RIDGES...ESPECIALLY
SOUTH...AS COOLER AIR MAY BE TRAPPED...RESULTING IN A PROLONGED
FREEZING PRECIP EVENT...WITH ON HALF INCH OF ICE ACCUM PSBL.

AS THE LOW EXITS TO THE NORTHEAST SUNDAY...ALL PRECIP WILL
CHANGE TO SNOW ACROSS OHIO BY LATE SUNDAY MORNING...AND
ACROSS OTHER AREAS SUNDAY AFTN. PRECIP WILL BEGIN TO DIMINISH
IN INTENSITY...BUT ACCUMULATIONS IN THE 2 TO 4 INCH RANGE PSBL
ESPECIALLY NORTH AND RIDGES.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY/...
WRAP AROUND/LAKE ENHANCED PRECIP WILL SLOWLY DIMINISH...WITH
SOME ADDITIONAL ACCUMS LIKELY. ANOTHER CONCERN WILL BE THE
WIND...AS GUSTS TO 45 MPH PSBL. THE WIND...ALONG WITH THE
LOWER WATER CONTENT SNOW...WILL RESULT IN SOME BLOWING
AND DRIFTING OF SNOW BY THE OVERNIGHT...ESPECIALLY NORTH
AND RIDGES IN THE HIGHER ACCUMULATION AREAS. IN ADDITION...
WIND CHILL VALUES WILL FALL TO THE SINGLE DIGITS ACROSS
MOST AREAS. HIGH BUILDS EAST MONDAY AFTERNOON...BUT LINGERING
LAKE EFFECT WILL CONTINUE OVER THE NORTH AND EAST OVER THE
RIDGES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE WILL PREVAIL FOR MONDAY NIGHT INTO WEDNESDAY...WITH
DEEPER MOISTURE ON THE INCREASE FOR WEDNESDAY INTO THURSDAY AHEAD
OF THE NEXT LOW. THIS LOW CROSSES IN THE THURSDAY NIGHT
TIMEFRAME...WITH PRECIP TYPE A QUESTION. AFTER A BRIEF HIGH
PRESSURE SYSTEM ON FRIDAY...ANOTHER LOW CROSSES ON SATURDAY WITH
YET ANOTHER QUESTIONABLE PRECIP TYPE SCENARIO.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
GENERALLY IFR CONDS OVERNIGHT. MVFR DURING THE DAY ON SUNDAY WITH
AREAS OF IFR. STRONG STORM SYSTEM WILL MOVE NORTHEAST THROUGH THE
WESTERN OHIO VALLEY THIS EVENING...TO LAKE ERIE BY SUNDAY
EVENING...WITH A COLD FRONT CROSSING THE TERMINALS BETWEEN 12-18Z
SUNDAY.

WARMER AIR WILL WORK NORTH TONIGHT...CHANGING MUCH OF THE
PRECIPITATION FROM SNOW TO FREEZING RAIN/SLEET TO RAIN. WINDS
WILL GUST TO AROUND 30 KTS AFTER THE FRONTAL PASSAGE SUNDAY...WITH
MVFR CONDITIONS PREVAILING INTO EARLY MONDAY.

AS HIGH PRESSURE BUILDS EAST MONDAY AFTERNOON...CONDITIONS WILL
GENERALLY IMPROVE FROM MVFR TO VFR. EXPECTING VFR CONDITIONS FOR
TUESDAY AND WEDNESDAY...WITH ANOTHER LOW PRESSURE SYSTEM APPROACHING
THE REGION FOR THURSDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER WEATHER ADVISORY UNTIL 1 AM EST MONDAY FOR MDZ001.
OH...WINTER WEATHER ADVISORY UNTIL 5 AM EST SUNDAY FOR OHZ039>041-
     048>050.
     FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ057>059-068-069.
PA...WINTER WEATHER ADVISORY UNTIL 5 AM EST SUNDAY FOR PAZ020-021-
     029.
     WINTER WEATHER ADVISORY UNTIL 1 AM EST MONDAY FOR PAZ023-030-
     032.
     WINTER STORM WARNING UNTIL 7 AM EST MONDAY FOR PAZ007>009-015-
     016.
     FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ031.
     WINTER WEATHER ADVISORY FROM 5 AM TO 12 PM EST SUNDAY FOR
     PAZ013-014.
     WINTER STORM WARNING UNTIL 5 AM EST SUNDAY FOR PAZ013-014.
     WINTER WEATHER ADVISORY UNTIL 12 PM EST SUNDAY FOR PAZ022.
WV...WINTER WEATHER ADVISORY UNTIL 5 AM EST SUNDAY FOR WVZ001-002.
     WINTER WEATHER ADVISORY UNTIL 1 AM EST MONDAY FOR WVZ023-041.
     FLOOD WATCH THROUGH SUNDAY MORNING FOR WVZ003-004-012-021>023-
     041.

&&
Hazardous weather outlook, Dec 15, 10:19 PM EST, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1019 PM EST SAT DEC 15 2007

PAZ007>009-015-016-170330-
MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-
1019 PM EST SAT DEC 15 2007

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ039>041-048>050-PAZ020-021-029-WVZ001-002-170330-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-BEAVER-
ALLEGHENY-WASHINGTON-HANCOCK-BROOKE-
1019 PM EST SAT DEC 15 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

MDZ001-PAZ023-030-032-170330-
GARRETT-INDIANA-WESTMORELAND-FAYETTE-
1019 PM EST SAT DEC 15 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

WVZ023-041-170330-
PRESTON-TUCKER-
1019 PM EST SAT DEC 15 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ022-170330-
ARMSTRONG-
1019 PM EST SAT DEC 15 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ057>059-068-069-PAZ031-WVZ003-004-012-021-022-170330-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-OHIO-MARSHALL-WETZEL-
MARION-MONONGALIA-
1019 PM EST SAT DEC 15 2007

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ013-014-170330-
LAWRENCE-BUTLER-
1019 PM EST SAT DEC 15 2007

...WINTER STORM WARNING IN EFFECT UNTIL 5 AM EST SUNDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 12 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 12:33 PM ESTSnow AdvisoryPBZ15 hr
Dec 16, 4:26 PM ESTHigh Wind WarningPBZ12 hr
Dec 16, 1:36 PM ESTRiver Flood WarningPBZCoshocton31 hr

Nearby

Wind Advisories in Pennsylvania, 2007Wind Advisories in Ohio, 2007Wind Advisories in West Virginia, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.